# SDR AU981085

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Keelson
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT NACELLE STRUCTURE INBOARD KEELSON CRACKED.   PART TC:  29,623.
